The Numerical Solution of a Model Problem Biharmonic Equation by Using Extrapolated Altering Direction Implicit Methods.
Numerische Mathematik, Tome 17 (1971), pp. 301-317
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__17_132079,
author = {A. HADJIDIMOS},
title = {The {Numerical} {Solution} of a {Model} {Problem} {Biharmonic} {Equation} by {Using} {Extrapolated} {Altering} {Direction} {Implicit} {Methods.}},
journal = {Numerische Mathematik},
pages = {301--317},
year = {1971},
volume = {17},
zbl = {0235.65062},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__17_132079/}
}
TY - JOUR AU - A. HADJIDIMOS TI - The Numerical Solution of a Model Problem Biharmonic Equation by Using Extrapolated Altering Direction Implicit Methods. JO - Numerische Mathematik PY - 1971 SP - 301 EP - 317 VL - 17 UR - http://geodesic.mathdoc.fr/item/NUMA_1971__17_132079/ ID - NUMA_1971__17_132079 ER -
A. HADJIDIMOS. The Numerical Solution of a Model Problem Biharmonic Equation by Using Extrapolated Altering Direction Implicit Methods.. Numerische Mathematik, Tome 17 (1971), pp. 301-317. http://geodesic.mathdoc.fr/item/NUMA_1971__17_132079/